# SDR ASAA2013120896688

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 66,470 hours, 38,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN OVER ROWS 16-17, ACFT RT, FELL OFF AND IS TAPED IN PLACE, APPEARS TO BE MISSING A SCREW.  ACFT GROUNDED.  RE-INSTALLED EMERG.  EXIT SIGN COVER ACFT RT ROWS 16 & 17.
